# SDR FDEA201109264130

- Difficulty date: September 26, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327991200200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 152ZF HAS SEVERAL PUNTURES ON BACK SIDE.  FABRICATED REPLACEMENT FLOORBOARD 152 ZF IAW DWG SRZ 25-005 REV J.  MAJOR REPAIR IAW GMM 6-2-100.
